# SDR C2XA11TY018

- Difficulty date: February 25, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 29,885 hours, 22,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C HAD A DENT IN A PRIEVIOUS REPAIR AND TO MAY IN 1 AREA BETWEEN FR19 AND FR 20 AND STR 15L AND WAS PLACED ON 750 FLIGHT CYLE DMI.  MAINTENANCE REMOVED AND REPLACED THE CENTER FUSELAGE 1 LEFT DOOR SURROUND SKIN PANEL IAW EC5330-02372.  PERFORMED A RVSM MAPPING OF AREA AND RVSM PASSED IAW TASKCARD 34-13-04 AND RECEIVED A CERTIFICATE OF CONFORMITY.  ALL WORK ACCOMPLISHED AND WAS RELEASED BACK TO SERVICE.
